# SDR MASA20210316091

- Difficulty date: February 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER SPLICE 26RH IN STA. FS= 327 TO FS= 337 AT MAIN AVIONICS COMPARTMENT. (E/E)| STRINGER SPLICE 26RH  WAS REPLACED PER CRJ900 SRM-51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
